# SDR RAIA2019080970002

- Difficulty date: August 7, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N846HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145855
- Aircraft time: 30,283 hours, 28,046 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN COCKPIT AFTER TAKE OFF.  PERFORMED DETAILED INSPECTION OF FWD AV COMPARTMENT; COCKPIT L/E, RT, AND LOWER ELECTRONICS & EWIS COMPONENTS.  INSPECTED NR 7 CARBON SEALS OF ENGINE. NO SIGNS OF BURNING OR LEAKAGE.
